# SDR SWAA2024041168644

- Difficulty date: March 29, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS THROUGH A/C INSIDE CABIN AND EXTERIOR<[01] PERFORMED TROUBLESHOOTING FOR EMERGENCY LIGHTS AS PER B737 SSM 33-51-11; SSM 33-51-12 AND SSM 33-51-14; FOUND CONNECTOR D10750 AT EMERGENCY EXIT LIGHT POWER SUPLY M1675 NO PROPERLY SECURED; RESECURED CONNECTOR AS PER B737 AMM 33-51-06-960-806; SUBTASK 33-51-06-960-007; STEP (4); (F). CONTINUED TROUBLESHOOTING FOR EMERGENCY LIGHTS AS PER B737 SSM 33-51-11; SSM 33-51-12 AND SSM 33-51-14; FOUND LAMP (BULB) L733 AT AFT ESCAPE SLIDE BURNED UP; REPLACED LAMP AS PER B737 AMM 33-51-04-960-801. PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801. TEST PASS.;[02] VERIFIED STEP 1
